# SDR AALA200800336

- Difficulty date: February 8, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 61,723 hours, 9,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CARGO FLOOR FRAME J INNER CHORD AT STATION 610 RIGHT BUTT LINE 7 TO 10 IN FORWARD CARGO HAS CORROSION ON BOTTOM SIDE AT NUTPLATE.  REMOVED CORROSION FORM AFFECTED AREA PER SRM 59 00 07 1A AND APPLIED ALODINE AND PRIMER.  REINSTALLED HARDWARE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
